# SDR UPS00233386

- Difficulty date: June 7, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AT FS 680, STR 19L HAS BULGE AREA ON SKIN.  PERFORMED LFEC, SKIN LOSS 30 PERCENT.  INSTALLED REPAIR DOUBLER IAW SRM 53-3 0-3 & DRAWING 69-61590 SHEET 12.  MATERIAL USED 2024-T3, 0.063, 6 INCHES X 12 INCHES.
